Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Paracetamol 1000mg, phenylephrine 12.18mg, guaifenesin 200mg and cetylpyridinium chloride 3mg per 20ml
Short term relief of cold and flu symptoms including aches and pains, nasal congestion, headache, dry tickly sore throat and chest cough
Adults and children 16 years and over: 20ml; Children 12 to 16 years: 15ml every 4 hours, leaving at least 4 hours between doses. Do not take more than 4 doses in 24 hours
Colds & flu
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.
Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.